... How do I stop taking this drug safely, or is this normal adjusting to it? I am taking it for mood stabilization
I had a friend on this drug. She also started having irrational thoughts and depression. She got off the drug and had no side effects in stopping. Don't know if this helps, but I thought I'd answer your question a little. I hope u r OK, but any meds that make u feel that way aren't worth it. U don't need to feel worse u need to feel better. God Bless u! U should always talk to your Dr before just stopping. I can't tell u how important that is!!! Good luck and get better soon !!!
Hi Mlane, I was erroneously put on this drug too about two years ago. I have an anxiety disorder and it was also prescribed to me for "mood stabilization." I also felt ill when I started to take it, but listened to my doctor over my body, and continued to build up all the way to the 200mg of Lamictal he prescribed. I started cutting it down a couple months ago and am now at 100mg and counting. My advice to you is... LISTEN TO YOUR BODY. If you're not feeling well getting started on it, just say no. Talk to your dr for different options and stop taking Lamictal at the same ratio you started it, not all at once (withdrawal is no joke with this drug.) Good luck and thank you for seeking out advice beyond your dr's office :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2013 • 2 answers
Posted 28 Jul 2013 • 2 answers
Posted 4 Aug 2013 • 2 answers
Posted 19 Aug 2013 • 1 answer
Posted 28 Dec 2013 • 2 answers